# SDR C2XA04SH074

- Difficulty date: February 20, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 4,271 hours, 3,837 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14524131011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE MAIN DOOR THRESHOLD AFT U BRACKET WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET IAW EMB 135 SRM 51-40-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
